×

Found 85 Documents (Results 1–85)

100
MathJax

A characterization of weight-regular partitions of graphs. (English) Zbl 1397.05137

Garijo, Delia (ed.) et al., Discrete mathematics days 2018. Extended abstracts of the 11th “Jornadas de matemática discreta y algorítmica” (JMDA), Sevilla, Spain, June 27–29, 2018. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 68, 293-298 (2018).
MSC:  05C70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software